The Journal of burn care & rehabilitation · 2001
Paraquat poisoning in a burn patient.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Gear A J, Ahrenholz D H, Solem L D
Аннотация
Paraquat is a bipyridyl compound widely used as a contact herbicide. Since its introduction in 1962, hundreds of deaths have occurred, usually after suicidal or accidental ingestion. Death after dermal absorption of paraquat is uncommon, but has occurred after either contact with undiluted paraquat, disruption of skin integrity, or prolonged exposure. It is the purpose of this case report to describe a patient who had fatal dermal paraquat absorption after a crop-dusting accident in which he sustained 37% TBSA burns. After 9.5 hours of cutaneous exposure, a paraquat level of 0.169 mg/ml was obtained at 20 hours, the standard lethal dose at 16 hours being 0.16 mg/ml. In light of the apparently irreversible pathophysiology of paraquat poisoning with plasma levels as low as 3 mg/L, prevention and early intervention are the best treatments. Our patient may have survived an otherwise routine thermal injury had his wounds been aggressively irrigated in the field.